# SDR UALA2011072103710

- Difficulty date: July 20, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 51,386 hours, 18,965 cycles
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELEC BURNING SMELL DESCENT INTO ORD WENT AWAY WITH GALLEY POWER OFF.  FOUND OVEN R11 DIRTY.  UNABLE TO REMOVE OVEN INSERT TO CLEAN.  REPLACED OVEN R11. RAN ENGINES, OPERATED ALL GALLEY EQUIPMENT & LIGHTS INSPECTED GALLEY. NO ODORS OR DEFECTS PRESENT IN GALLEY OR FWD CABIN.
